About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 543040, 14 pages
http://dx.doi.org/10.1155/2012/543040
Research Article

Some Results on Strictly Pseudocontractive Nonself-Mappings and Equilibrium Problems in Hilbert Spaces

1School of Mathematics Physics and Information Science, Zhejiang Ocean University, Zhoushan 316004, China
2Department of Mathematics, Gyeongsang National University, Jinju 660-701, Republic of Korea

Received 12 September 2012; Accepted 6 October 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Yan Hao and Sun Young Cho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Hao and Sun Young Cho, “Some Results on Strictly Pseudocontractive Nonself-Mappings and Equilibrium Problems in Hilbert Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 543040, 14 pages, 2012. doi:10.1155/2012/543040